# SDR CWQR2006002

- Difficulty date: March 2, 2006
- Submitted: March 9, 2006
- Operation: General aviation
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 6,549 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Oxygen Bottle
- Part number: 991406742
- Part serial: ALT28112769
- Condition: Unserviceable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED OXYGEN CYLINDER AND REGULATOR FROM CESSNA WITH A CYLINDER BEYOND ITS SERVICE LIFE.  BOTTLE HAS 15 YEAR SERVICE LIFE PER CE750 M/M CHAP 5. BOTTLE MFD DATE 9/87.  RED TAGGED BOTTLE AND RETURNED TO CESSNA PARTS.
